# SDR COMA9630022

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: ND00752200
- Condition: Failed
- Location: Rt Engine
- Part time: 3,886 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE INLET HEAT FAILED.  REPLACED THE INLET HEAT CONTROLLER AND LOAD MONITOR.  PART TOTAL CYCLES, 4566.
